×

Found 889 Documents (Results 1–100)

100
MathJax

Categorical and cardinal properties of hyperspaces with a finite number of components. (English. Russian original) Zbl 1442.18007

J. Math. Sci., New York 245, No. 3, 390-397 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 144, 96-103 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software